# SDR QXEA2013031200578

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 28,555 hours, 29,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ELECTRICAL BURNING ODOR AT LT AFT GALLEY AREA. NO EVIDENCE OF SMOKE. THE ODOR LASTED FOR APPROX FIVE MINUTES.   COULD NOT DUPLICATE.  RETURNED TO SERVICE.
